Open Access
March, 1961 Identifiability of Mixtures
Henry Teicher
Ann. Math. Statist. 32(1): 244-248 (March, 1961). DOI: 10.1214/aoms/1177705155


The class of mixtures of a one-parameter additively-closed family of distributions is proved identifiable. A condition for a class of scale parameter mixtures to be identifiable is indicated and applications to Type III and uniform distributions are made.


Download Citation

Henry Teicher. "Identifiability of Mixtures." Ann. Math. Statist. 32 (1) 244 - 248, March, 1961.


Published: March, 1961
First available in Project Euclid: 27 April 2007

zbMATH: 0146.39302
MathSciNet: MR120677
Digital Object Identifier: 10.1214/aoms/1177705155

Rights: Copyright © 1961 Institute of Mathematical Statistics

Vol.32 • No. 1 • March, 1961
Back to Top